# SDR SWIA200717926

- Difficulty date: January 29, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 11,617 hours, 9,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR NR 5 STEP AFT ANGLE CRACKED AT DOOR RAIL FITTING AND AT BOTTOM OF NR 4 STEP AFT WEB, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PART AND AFT GAS SPRING MOUNT BRACKET PER CRJ200 REO 601R-53-11-702 ZONES 2,2 AND 4 REPAIR STEPS 8, 10, 13, 16 AND 17.
